Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » ENTYVIO SIDE EFFECTS - How long does this last?


11-29-2016, 11:14 AM   #1
wingtnut
 
Join Date: Nov 2016
ENTYVIO SIDE EFFECTS - How long does this last?

I was diagnosed with Crohn's disease 20 years ago. I was recently put on Entyvio. I have had 3 loading dose infusions so far. I had no side effects at all after the first 2 doses but after the 3rd dose several side effects hit me like a ton of bricks. Severe joint pain in the wrists, hands, ankles and feet...the pain is overwhelming. Also, muscle pain and fatigue and over-all flu like symptoms. I can barely get around and it gets worse as the day goes on. I have also developed some sort of neuropathy in my lower legs and feet which is kind of like burning restless feet with pins and needles. All of this has been going on for 2 weeks now and has had quite an impact on my daily functions. My Dr. has put me on sulfasalazine to help with the joint pain which it has taken some of the throbbing away and also Neuroton which has helped only a little with the Neuropothy. Has anyone else had these type of side effects and how long do they last. If so, what type of treatments have been given to reduce or eliminate these awful side effects?
12-10-2016, 12:19 PM   #2
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I'm sorry you have experiencing side effects. I was functioning better with just Lomotil and Colestipol than the Entyvio. I am absolutely miserable with many of the same symptoms. Non-stop headache and neck pain. It feels like I've been in a car accident and my body aches everywhere. I'm not willing to take a ton of meds to manage side effects so I will likely be without meds again soon. Best of luck! I hope you are able to manage this.
12-10-2016, 12:28 PM   #3
wingtnut
 
Join Date: Nov 2016
I'm sorry you have experiencing side effects. I was functioning better with just Lomotil and Colestipol than the Entyvio. I am absolutely miserable with many of the same symptoms. Non-stop headache and neck pain. It feels like I've been in a car accident and my body aches everywhere. I'm not willing to take a ton of meds to manage side effects so I will likely be without meds again soon. Best of luck! I hope you are able to manage this.
Thank you for responding to my thread. These symptoms are horrible and u too am sorry that you are going through this! I have had a small revelation though. We are thinking that I may have chronic Lyme disease with co-infections and the start of Entyvio has wiped out my immune system and is allowing this to run rampid. I have tested positive for 2 bands but not the required 5 bands by the CDC. That is because my immune system is compromised and I would never test positive for all 5 bands. I am following up with Lyme specialist. Just something to think about. I hope you are well soon
12-14-2016, 07:09 PM   #4
katiesue230
 
Join Date: Jan 2016

My Support Groups:
Lyme would have never been on my radar but I can mention it. My GI specialist is already ordering some testing as he believes I have some sort of infection causing issues. As a side note, my husband's insurance is changing to CVS Caremark in January and I'm already having issues with getting them on board with Entyvio.
12-14-2016, 09:21 PM   #5
wingtnut
 
Join Date: Nov 2016
Lyme would have never been on my radar but I can mention it. My GI specialist is already ordering some testing as he believes I have some sort of infection causing issues. As a side note, my husband's insurance is changing to CVS Caremark in January and I'm already having issues with getting them on board with Entyvio.
I had the same problem. The insurance companies want you to take Humira..
They will probably deny Entyvio but just dispute it. Actually your doc will dispute it. It worked for me.. I hope you get some relief soon.
01-05-2017, 02:45 PM   #6
robny26
 
Join Date: Jan 2017
Hey everyone, I've been on Enyvio for about 17 weeks and developed cystic acne from about the 11th week.

Are the side effects permanent? It is pretty much the only side effect that I have. But I have to be honest, it's extremely tough for me to deal with this.

Has anyone had this and it eventually went away? I really need some advice on this. Thank you for anyone who has something to tell me.

Rob
01-05-2017, 05:07 PM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Hey everyone, I've been on Enyvio for about 17 weeks and developed cystic acne from about the 11th week.

Are the side effects permanent? It is pretty much the only side effect that I have. But I have to be honest, it's extremely tough for me to deal with this.

Has anyone had this and it eventually went away? I really need some advice on this. Thank you for anyone who has something to tell me.

Rob
I haven't been on Entyvio. Have you seen your doctor or a dermatologist about it? I hope you get some help soon.
01-06-2017, 05:53 AM   #8
robny26
 
Join Date: Jan 2017
Yeah, I've seen both. There aren't too many options, which is why I was wondering if anyone here has experienced side effects with entyvio and had them taper off as they were on the drug??

It doesn't even have to be acne, any minor side effects, has anyone stood on the drug and then found that the side effects slowly lessened over time??

Rob
01-06-2017, 06:36 PM   #9
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I am almost ready for my 3rd infusion and I haven't been on long but the side effects are actually getting much worse. Robny26--We are all different so maybe your side effects will get better. I am getting scaly/rough patches on my elbows, knees and ankles. My specialist said that some people get psoriasis from the medication.

As a side note...I finally got CVS Caremark to cover it and discovered that my husband's employer is using this company for only 6 months during the transition to Aetna. When that happens, my expected out of pocket for Entyvio would be $36K per year. Not going to happen-obviously.
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » ENTYVIO SIDE EFFECTS - How long does this last?
Thread Tools


All times are GMT -5. The time now is 09:11 PM.
Copyright 2006-2017 Crohnsforum.com